# SDR FDEA202404110455

- Difficulty date: April 11, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 9,317 hours, 4,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN GOT A R HYD PRIM PUMP EICAS, RAN  QRH, CONTINUED TAXI, DURING TAXI GOT A R HYD SYS  PRESS EICAS, RAN QRH LOST SOME BRAKING, SO ELECTED  TO GET TOW IN GATE.      SHGN 10APR24 17:37   MEM  AMM: 29_11_00_2_0  VERVIFIED AT RIGHT SYSTEM HYD RESERVOIR SIGHT GLASS  THAT THE RES. IS SHOWING EMPTY. FURTHER  TROUBLESHOOTING REQUIRED.    SHGN 10APR24 17:49   MEM  NRR: NO REFERENCE REQUIRED  NOTE:  VERBAL FROM THE FLT CREW WAS THEY THOUGHT  PART OF THE PIREP WENT THROUGH IN WRENCH. HOWEVER  THAT DID NOT TAKE PLACE. THEY INDICATED THAT THE  INITIAL PROBLEM/ HYD QTY LOSS AND LOW TO 0 PRESSURE  INDICATION OCCURED ON FINAL, QRH WAS FOLLOWED.  PRESSURE INITIALLY RESTORED WITH ELECTRIC PUMP BUT  PRESSURE FLUCTUAT
